At my wits end

Discussion in 'Fibromyalgia Main Forum' started by azmiranda, Jan 25, 2012.

  1. azmiranda

    azmiranda Member

    I have had arthritis and Fibromyalgia my entire life and I am 52 years old. I am so used to feeling crappy most of the time but along about a week ago my symptoms have flared worse than anything I have ever even came close to experiencing. I am so darn hot if I move at all, if I sit I can maintain a comfortable temp but if I do anything at all, I mean get up and walk my coffee cup out to the kitchen even I feel like I am going to explode I am so hot. I am on Premarin so I know it is not hot flashes I have had that under control. I woke up the other morning with extremely red hot cheeks and this has been going on ever since. I feel weak and exhausted with this too. I can't seem to gather my thoughts at all. Luckily at work I can somewhat fake it but even that has been difficult this week. Does anyone have any thoughts because I am a little apprehensive about what may be going on which does not help the heat...anxiety of course makes it worse. I feel just awful....
  2. TigerLilea

    TigerLilea Active Member

    It sounds very much like you are going through peri/menopause. It is still possible to have hot flashes/heat intolerance even when taking HRT. If you eat/drink a lot of sugary items, you might want to try cutting those out to see if they help with the heat issues.
  3. mujuer

    mujuer New Member

    I have both too. Bad arthritis, Ankylosing Spondylitis, and Fibro and I have the sweat's too and am on hormone replacement therapy. One Dr. say's it is the pain med's and one say's it is from adrenal fatigue and one say's my thyroid is messed up but none of them will address it so I just sweat away!
  4. Mikie

    Mikie Moderator

    New symptoms should be reported. In some cases, Premarin stops working. Estradiol is closer to the estrogen we make and it doesn't come for the urine of pregnant horses. Progestin can be added to it. HRT cream has worked better for some. Good luck to you. There may be something else causing you to feel hot.

    Love, Mikie
  5. Beadlady

    Beadlady Member

    Maybe caffiene is the problem.